# SDR R61A202101170057

- Difficulty date: December 30, 2020
- Submitted: January 17, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bonding Plate
- Part number: 2024T3
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT WING TO BODY FAIRING BONDING PLATES CORRODED AT ACCESS DOORS.  REPAIRED BONDING PLATES PN 2024T3, IAW SRM 51-93-00.  SEE AAR NRC 4500833-1000-0056.  AC REMAINS IN YQG FOR COMPLETION.
